MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK; SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK; SHOULDER PROSTHESIS
Model Number DIAMETER 46 mm OFFSET
Health Effect - Clinical Code Rupture (2208)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Revision surgery due to a heavy rupture of the supraspinatus occured on (b)(6) 2021.Double taper, ø46 eccentric head, ø36 cage and associated screws were removed and replaced by ø24 baseplate, ø36 eccentric glenosphere, 135/145° standard humeral cup and associated screws.

Brand Name
HUMELOCK
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11641735
Report Number3009532798-2021-00040
Device Sequence Number3099434
Product Code HSD
UDI-Device Identifier03701037300497
UDI-Public03701037300497
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberDIAMETER 46 mm OFFSET
Device Catalogue Number106-4600
Device Lot NumberL1263W
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;